Asymptotic equivalence of discretely observed diffusion processes and their Euler scheme: small variance case

. Statistical Inference for Stochastic Processes 2016. 19 (1) :71-91

Locate this article in:

Bibtex

@article{CIS-426486,
  Author = {},
  Title = {Asymptotic equivalence of discretely observed diffusion processes and their Euler scheme: small variance case},
  Journal = {Statistical Inference for Stochastic Processes},
  Volume = {19},
  Number = {1},
  Year = {2016},
  Pages = {71--91},
  Keywords = {}
}

Similar articles